# SDR PI22001F00002

- Difficulty date: April 21, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: GBIKH
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22179
- Engine: Rroyce RB211535C37
- Engine time: 30,401 hours
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Condition: Cracked
- Location: Combustion
- Part time: 30,401 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTING THE EXTERIOR OF THE AREA OF CONCERN, THE FOLLOWING ITEMS WERE FOUND.  THERE ARE MULTIPLE CRACKS IN THE CIRCUMFERENTIAL DIRECTION TOTALING APPROX 30 INCHES.
